IJPAM: Volume 101, No. 3 (2015)

ON SUPERCYCLICITY CRITERIA

Nuha H. Hamada
Business Administration College
Al Ain University of Science and Technology
5-th st, Abu Dhabi, 112612, UAE


Abstract. We prove that the Supercylicity Criterion for any operator $T$ on a Hilbert space implies that $T$ satisfies rank one *-commutator operator property.

Received: January 3, 2015

AMS Subject Classification: 47A16, 47A62, 47B37, 47B47

Key Words and Phrases: supercyclic operator, rank one operator, commutator

Download paper from here.




DOI: 10.12732/ijpam.v101i3.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 3
Pages: 401 - 405


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).